# SDR SWAA2022021615094

- Difficulty date: May 15, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 41,933 hours, 24,747 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** TOILET SERVICE DOOR HAS CORROSION (PITTING) AROUND GROUND STUD FASTENER HOLE / TOILET SERVICE DOOR WILL BE REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0. REMOVED AND REPLACED TOILET SERVICE DOOR IAW AMM 52-49-07-000-801 AND AMM 52-49-07-400-801
